IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev SC Conf / Next SC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Service Computing (SC) [schedule] [select]
Chair Incheon Paik (Univ. of Aizu)
Vice Chair Masahide Nakamura (Kobe Univ.)
Secretary Shigeru Hosono (NEC), Masahiro Tanaka (NICT)

Conference Date Thu, Nov 2, 2017 11:00 - 17:00
Topics Service Innovation, IoT, Services Computing 
Conference Place Kyoto University (Design Innovation Center) 
Address 91, Chudoji-Awata-cho, Simogyo-ku, Kyoto-shi, 600-8815 Japan
Transportation Guide 10-minutes walk from JR Tanbaguchi station
http://www.design.kyoto-u.ac.jp/facilities/de_inn_center/
Contact
Person
Unit of Design, Yohei Murakami
075-874-2963

  11:00-11:10 Opening Adress ( 10 min. )
Thu, Nov 2 AM  Services Computing
Chair: Masahide Nakamura (Kobe University)
11:10 - 12:00
(1) 11:10-11:35
(2) 11:35-12:00 Takao Nakaguchi (KCG), Yohei Murakami, Donghui Lin, Toru Ishida (Kyoto Univ.)
  12:00-13:00 Break ( 60 min. )
Thu, Nov 2 PM  IoT
Chair: Yohei Murakami (Kyoto University)
13:00 - 14:15
(3) 13:00-13:25 A Proposal of a IoT System to Encourage Coordinated Actions of Elevator and the Users Shiori Aida, Haruhisa Hasegawa (Japan Women's Univ.)
(4) 13:25-13:50 A Study of Optimizing Heterogeneous Resources for Open IoT Yoji Yamato, Naoto Hoshikawa, Hirofumi Noguchi, Tatsuya Demizu, Misao Kataoka (NTT)
(5) 13:50-14:15 On the Viewpoint and Approach of Service Design in the IoT Era
-- Bridging Service System Management and Open Innovation --
Shinji Kikuchi (UoA), Shigeru Hosono (TMU)
  14:15-14:30 Break ( 15 min. )
Thu, Nov 2 PM  Service Innovation
Chair: Donghui Lin (Kyoto University)
14:30 - 15:45
(6) 14:30-14:55 A study of remote management method for clients on the Sakai-trams in location service Takumi Nishizawa, Toru Takahashi, Koji Yamada (OSU)
(7) 14:55-15:20 Generating Dialogues Corresponding to User's Age for Home Dementia Counseling System Seiji Sakakibara, Sachio Saiki, Masahide Nakamura (Kobe Univ.), Kiyoshi Yasuda (Chiba Rosai Hospital)
(8) 15:20-15:45 Regional Data Distribution using Tourism Service Portfolio
-- Consideration of Actual Condition Survey in Kyoto --
Hidekazu Kasahara, Masaaki Iiyama, Michihiko Minoh (Kyoto Univ.)
  15:45-16:00 Break ( 15 min. )
Thu, Nov 2 PM  Invited Talk
Chair: Yohei Murakami (Kyoto University)
16:00 - 17:00
(9) 16:00-17:00 [Invited Talk]
Yutaka Yamaguchi (Kyoto University)
  17:00-17:10 Closing Address ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SC Technical Committee on Service Computing (SC)   [Latest Schedule]
Contact Address  


Last modified: 2017-10-30 10:36:34


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SC Schedule Page]   /  
 
 Go Top  Go Back   Prev SC Conf / Next SC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan